Characterizations of proximinal, semichebychevian and chebychevian subspaces in real normed spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (1991) Characterizations of proximinal, semichebychevian and chebychevian subspaces in real normed spaces. Numerical Functional Analysis and Optimization, 12 (5-6). 487 - 491. ISSN 0163-0563

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/32271
DOI https://doi.org/10.1080/01630569108816444
Official URL http://www.tandfonline.com/doi/abs/10.1080/0163056...
Subjects Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords characterisations
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login